Alert archive / Illinois / Wind Chill Advisories in 2015
Wind Chill Advisory 4, NWS Lincoln, IL
NWS Lincoln, IL issued this wind chill advisory at Feb 14, 2015, 3:45 AM CST for 16 counties in Illinois. It took effect at Feb 14, 2015, 6:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2015, 3:45 AM CST (09:45 UTC)
- In effect from
- Feb 14, 2015, 6:00 PM CST
- Expired
- Feb 15, 2015, 9:00 AM CST
- In force
- 15 hr
- Issued by
- NWS Lincoln, IL
Counties Champaign County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Peoria County, IL, Piatt County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 35 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 9.8 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1381 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 368 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
181 WWUS43 KILX 140946 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 345 AM CST SAT FEB 14 2015 ...BITTER COLD WIND CHILLS EXPECTED TONIGHT INTO MID SUNDAY MORNING... ILZ027>031-036>038-041>046-055-057-142100- /O.NEW.KILX.WC.Y.0004.150215T0000Z-150215T1500Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-MASON- LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-DOUGLAS-EDGAR- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE 345 AM CST SAT FEB 14 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY. * WIND CHILL VALUES: AS LOW AS 15 TO 20 DEGREES BELOW ZERO. * TIMING: WIND CHILLS WILL DROP TO 10 TO 15 BELOW ZERO FROM I-74 NORTH DURING THIS AFTERNOON...WITH THE LOWEST WIND CHILL VALUES APPROACHING 20 BELOW ZERO OCCURRING LATER THIS EVENING INTO EARLY SUNDAY MORNING. * IMPACTS: BITTERLY COLD WIND CHILLS CAN QUICKLY LEAD TO HYPOTHERMIA AND FROST BITE TO EXPOSED SKIN IF PRECAUTIONS ARE NOT TAKEN. BE CAREFUL TO LIMIT EXPOSURE OF PETS TO THE COLD AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND GUSTY WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE. && $$ 07
4 follow-up statements
827 WWUS43 KILX 142100 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 300 PM CST SAT FEB 14 2015 ...BITTER COLD WIND CHILLS EXPECTED TONIGHT INTO MID SUNDAY MORNING... ILZ027>031-036>038-041>046-055-057-151000- /O.CON.KILX.WC.Y.0004.150215T0000Z-150215T1500Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-MASON- LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-DOUGLAS-EDGAR- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE 300 PM CST SAT FEB 14 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY. * WIND CHILL VALUES: AS LOW AS 15 TO 20 DEGREES BELOW ZERO. * TIMING: WIND CHILLS WILL DROP TO 10 TO 15 BELOW ZERO FROM I-74 NORTH THIS EVENING...WITH THE LOWEST WIND CHILL VALUES APPROACHING 20 BELOW ZERO OCCURRING OVERNIGHT. * IMPACTS: BITTERLY COLD WIND CHILLS CAN QUICKLY LEAD TO HYPOTHERMIA AND FROST BITE TO EXPOSED SKIN IF PRECAUTIONS ARE NOT TAKEN. BE CAREFUL TO LIMIT EXPOSURE OF PETS TO THE COLD AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND GUSTY WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE. && $$ BARNES
015 WWUS43 KILX 150312 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 912 PM CST SAT FEB 14 2015 ...BITTER COLD WIND CHILLS TONIGHT INTO SUNDAY MORNING... ILZ027>031-036>038-041>046-055-057-151000- /O.CON.KILX.WC.Y.0004.000000T0000Z-150215T1500Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-MASON- LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-DOUGLAS-EDGAR- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE 912 PM CST SAT FEB 14 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WIND CHILL VALUES: AS LOW AS 15 TO 20 DEGREES BELOW ZERO. * TIMING: WIND CHILLS WILL DROP TO 10 TO 15 BELOW ZERO FROM I-74 NORTH THIS EVENING...WITH THE LOWEST WIND CHILL VALUES APPROACHING 20 BELOW ZERO OCCURRING OVERNIGHT. * IMPACTS: BITTERLY COLD WIND CHILLS CAN QUICKLY LEAD TO HYPOTHERMIA AND FROST BITE TO EXPOSED SKIN IF PRECAUTIONS ARE NOT TAKEN. BE CAREFUL TO LIMIT EXPOSURE OF PETS TO THE COLD AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND GUSTY WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE. && $$
441 WWUS43 KILX 150914 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 314 AM CST SUN FEB 15 2015 ...BITTER COLD WIND CHILLS IN THE NORTH THIS MORNING... ...SEVERAL INCHES OF SNOW TONIGHT AND MONDAY IN THE SOUTH... ILZ036-041>044-055-057-151015- /O.CAN.KILX.WC.Y.0004.000000T0000Z-150215T1500Z/ FULTON-MASON-LOGAN-DE WITT-PIATT-DOUGLAS-EDGAR- INCLUDING THE CITIES OF...HAVANA...LINCOLN 314 AM CST SUN FEB 15 2015 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILLS ARE EXPECTED TO REMAIN WARMER THAN ADVISORY CRITERIA EARLY THIS MORNING. THEREFORE THE WIND CHILL ADVISORY HAS BEEN CANCELLED. $$ ILZ052-061>063-066>068-071>073-151800- /O.NEW.KILX.WW.Y.0006.150216T0000Z-150217T0000Z/ CHRISTIAN-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY- RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...TAYLORVILLE...SHELBYVILLE...EFFINGHAM... FLORA...LAWRENCEVILLE 314 AM CST SUN FEB 15 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST MONDAY. * TIMING...STEADY LIGHT SNOW WILL BEGIN THIS EVENING...WITH THE HEAVIEST ACCUMULATIONS MAINLY BETWEEN MIDNIGHT AND NOON ON MONDAY. * ACCUMULATIONS...3 TO 6 INCHES...WITH THE HIGHER AMOUNTS MAINLY SOUTH OF HIGHWAY 50. * WIND...EAST AT 5 TO 10 MPH. * IMPACTS...ROADS AND WALKWAYS WILL BECOME SNOW COVERED AND SLIPPERY THIS EVENING...WITH HAZARDOUS TRAVEL CONDITIONS CONTINUING THROUGH THE DAY ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ ILZ027>031-037-038-045-046-151500- /O.CON.KILX.WC.Y.0004.000000T0000Z-150215T1500Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN-CHAMPAIGN- VERMILION- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...CHAMPAIGN...URBANA...DANVILLE 314 AM CST SUN FEB 15 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TIMING: WIND CHILLS AROUND 15 BELOW ZERO WILL CONTINUE THROUGH MID MORNING. * IMPACTS: BITTERLY COLD WIND CHILLS CAN QUICKLY LEAD TO HYPOTHERMIA AND FROST BITE TO EXPOSED SKIN IF PRECAUTIONS ARE NOT TAKEN. BE CAREFUL TO LIMIT EXPOSURE OF PETS TO THE COLD AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND GUSTY WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE. && $$ SHIMON
893 WWUS43 KILX 151448 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 848 AM CST SUN FEB 15 2015 ...ACCUMULATING SNOW ACROSS SOUTH-CENTRAL ILLINOIS TONIGHT INTO MONDAY... ILZ027>031-037-038-045-046-151600- /O.EXP.KILX.WC.Y.0004.000000T0000Z-150215T1500Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN-CHAMPAIGN- VERMILION- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...CHAMPAIGN...URBANA...DANVILLE 848 AM CST SUN FEB 15 2015 ...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... ACTUAL AIR TEMPERATURES HAVE RISEN INTO THE SINGLE DIGITS ABOVE ZERO ACROSS THE AREA EARLY THIS MORNING. THANKS TO ONLY VERY LIGHT WINDS...WIND-CHILL READINGS HAVE CLIMBED INTO THE ZERO TO TEN BELOW ZERO RANGE AND WILL CONTINUE TO RISE AS THE MORNING PROGRESSES. AS A RESULT...THE WIND CHILL ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 AM CST. $$ ILZ052-061>063-066>068-071>073-152200- /O.CON.KILX.WW.Y.0006.150216T0000Z-150217T0000Z/ CHRISTIAN-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY- RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...TAYLORVILLE...SHELBYVILLE...EFFINGHAM... FLORA...LAWRENCEVILLE 848 AM CST SUN FEB 15 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST MONDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST MONDAY. * TIMING...STEADY LIGHT SNOW WILL BEGIN THIS EVENING...WITH THE HEAVIEST ACCUMULATIONS MAINLY BETWEEN MIDNIGHT AND NOON ON MONDAY. * ACCUMULATIONS...3 TO 6 INCHES...WITH THE HIGHER AMOUNTS MAINLY SOUTH OF HIGHWAY 50. * WIND...EAST AT 5 TO 10 MPH. * IMPACTS...ROADS AND WALKWAYS WILL BECOME SNOW COVERED AND SLIPPERY THIS EVENING...WITH HAZARDOUS TRAVEL CONDITIONS CONTINUING THROUGH THE DAY ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ BARNES
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind chill advisory went out at Feb 14, 3:31 AM CST, 14 minutes earlier.
Area forecast discussion, Feb 14, 3:31 AM CST, 14 minutes before
Area Forecast Discussion NATIONAL WEATHER SERVICE LINCOLN IL 331 AM CST Sat Feb 14 2015 .SHORT TERM...(Today) ISSUED AT 330 AM CST SAT FEB 14 2015 The Arctic cold front has reached southeastern Iowa and it should reach near the Illinois river around sunrise, then progress across the remainder of our counties this morning. The 00z models continue to show a band of snow showers along and behind the front, with the higher accumulations concentrating on the southwestern half of our forecast area this morning. The upstream radar and satellite images seem to be correlating well with the RAP area of 700-850mb frontogenetic forcing. The forecast soundings still show limited deep layer moisture, with disjointed saturated layers during the morning. Dry air will likely limit the snowfall potential of the system, but narrow bands of enhanced lift could linger in localized areas as the mid-level forcing advances across C IL. Isolated bands of up to 1 inch can not be ruled out in those cases, but most areas should stay below a half inch, with some areas just seeing trace amounts. Pinpointing exact locations of the bands is difficult even this close to the event, and ongoing evaluation of correlating RAP F-gen with radar and satellite will be needed through the morning to keep any localized bands of heavier snow covered in the gridded forecast. Have advanced a band of likely PoPs this morning across our southwest areas, but also included an hour or two of likely PoPs as far north as Lincoln to Paris. Chance PoPs were included for at least a couple hours in all of our northern counties at some point this morning when the F-gen and moisture best coincide. Temps will be steady or falling through the day. High temps for this calendar day most likely will occur early this morning ahead of the cold front. Strong pressure rises this afternoon will cause blustery northwest winds to develop, with sustained speeds of 20-30 mph and a few gusts around 40 mph. Wind chills by late afternoon will dip below zero across all of our area, with -10 to -15F north of Peoria already by 00z/6pm. && .LONG TERM...(Tonight through Friday) ISSUED AT 330 AM CST SAT FEB 14 2015 Vigorous short wave to track into the mid Atlantic states this evening and deepen a very strong surface low off the New England coast tonight. This to bring yet another blizzard to coastal New England including Boston tonight into Sunday. But for IL the main story will be the bitter cold temperatures and wind chills. Will issue a wind chill advisory tonight starting at 6 pm and go until 9 am Sunday for areas from Canton to Lincoln to Terre Haute northeast where wind chills get down to 15-20 below zero. Lows overnight range from zero to 5 below from Lincoln and Champaing north to 0 to 5 above south from I-72 south. Strong 1046 mb arctic high pressure over nw Manitoba to weaken to 1035 mb as it drifts into the Great Lakes region Sunday afternoon. Meanwhile a weak northern stream short wave will dive se from the Pacific Northwest into the MO valley Sunday evening and bring chance of light snow and flurries to areas sw of Lincoln later Sunday afternoon into Sunday night. Snow accumulations of a dusting to up to a half inch sw third of CWA possible with better chances of light snow accumulations over sw and southern IL. Cold highs Sunday in the teens. Lows Sunday night around 5F from I-74 ne to around 10F sw CWA. Dry conditions prevail Monday and Monday night with surface ridge over IL with partly to mostly cloudy skies. Highs in mid to upper 20s which is still 10-15 degrees below normal for mid February. 00Z models continue to keep a stronger southern stream wx system south of central IL Tue with surface low over southern MS river valley. Have just chance of flurries far sw/southern counties on Tue. Another surge of arctic air arrives Tue night through Wed night with wind chills reaching near or a bit colder than 15 below over northern counties. Dry conditions prevail rest of the week as temps modify into low to mid 30s Friday afternoon. The Climate Prediction Center (CPC) Day 8-14 Temperature Outlook for Feb 21-27th has IL in a greater than 80% chance of below normal temperatures, and this covers the Great Lakes region including IN/OH. So winter's grip looks to continue across the region the rest of the month as upper level trof generally prevails over eastern North America east of the Rockies. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) ISSUED AT 1110 PM CST FRI FEB 13 2015 Low VFR cigs have dominated this evening and expect that to continue until around 09z when a frontal boundary will approach the area with occasional MVFR cigs with scattered snow showers. At this point, it appears the better threat for a more organized band of light snow will be over west central thru southeast IL in the 11z-16z time frame where cigs and vsbys may drop briefly to IFR. May see several narrow but intense bands of snow showers develop towards dawn and track quickly from northwest to southeast. Just where these narrow bands will setup and which TAF site they will affect is still not that clear cut at this time. Will add a tempo group for SPI and DEC for now and see how the band to our northwest eventually sets up to see if we need to add lower cigs and vsbys further north late tonight as well. Not looking at much in the way of any accumulations with around a half inch possible in a few locations tomorrow morning. Any snow showers and lower vsbys/cigs will quickly move from northwest to southeast during the morning and be out of the TAF area by 18z with some scattered stratocumulus developing in the strong cold advection pattern Saturday afternoon. Southwest winds tonight of 10 to 15 kts will shift into the northwest by 11z in PIA and by 14z in CMI. Look for a rapid increase in wind speeds tomorrow morning with prevailing speeds of 15 to 25 kts with gusts as high as 35 kts at times tomorrow morning into the mid afternoon hours of Saturday before we see the winds gradually diminish towards sunset Saturday evening. && .ILX WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY from 6 PM this evening to 9 AM CST Sunday FOR ILZ027>031-036>038-041>046-055-057. && SHORT TERM...Shimon LONG TERM...07 AVIATION...Smith
Hazardous weather outlook, Feb 13, 3:52 PM CST, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 352 PM CST FRI FEB 13 2015 ILZ027>031-036>038-040>057-061>063-066>068-071>073-141200- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 352 PM CST FRI FEB 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER SURGE OF BITTERLY COLD AIR IS EXPECTED THIS WEEKEND. WIND-CHILL VALUES WILL DROP BELOW ZERO SATURDAY NIGHT INTO SUNDAY MORNING...WITH READINGS AS LOW AS 15 TO 20 BELOW ZERO POSSIBLE ALONG AND NORTH OF THE I-74 CORRIDOR. A STORM SYSTEM PASSING BY TO THE SOUTH OF ILLINOIS SUNDAY NIGHT INTO MONDAY COULD BRING LIGHT SNOW TO PORTIONS OF CENTRAL AND SOUTHEAST ILLINOIS. THERE REMAINS A WIDE RANGE OF MODEL SOLUTIONS WITH THAT STORM...SO FORECAST CONFIDENCE REMAINS LOW AT THIS TIME. STAY TUNED TO FUTURE FORECASTS FOR UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. BARNES
Nearby
Wind Chill Advisories in Illinois, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.